# SDR DALA2018041902644

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 66,554 hours, 17,400 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE ACFT WAS REPOSITIONED TO A REMOTE PAD,  FOUND THE L1 DOOR SLIDE ASSY OFF MOUNT & STILL IN THE ARMED POSITION.  REMOVED DOOR ASSIST BOTTLE & ESCAPE SLIDE PER B757 AMM 52-11 & WORKCARD 2566-9001-1L RESPECTIVELY. OK TO INSTALL IAW AMM 52-11 & WORKCARD 2566-900-1L. INSTALLED DOOR ASSIST BOTTLE & ESCAPE SLIDE.   INSPECTED COMPLIED WITH IAW AMM 52-11 & AMDS WORKCARD 2566-900-1L.
